| Model Number |
02.12.0510CRR |
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At 5 months and a half from the primary surgery the surgeon revised the insert and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 19 january 2022: lot 2013014: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-feb-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Additional Manufacturer Narrative
Event or Problem Description